# SDR CALA2022040600892

- Difficulty date: April 5, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N807UA
- Make and model: Airbus A319-131
- Aircraft serial: 798
- Aircraft time: 72,440 hours, 30,726 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5348004320701
- Condition: Corroded
- Location: Fr68rh Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN FLOOR STRUCTURE RH DOOR SILL BEAM AT FR68 PER HAECO LCQ N/R 9296748/28748 GENERATED BY V061619. REPAIRED R2 DOOR SILL BEAM IAW A319 SRM 53-41-14-300-001. MECH B Y V061619  INSP BY V901665
